Request file

Review/Citation:  Kufner, Alois. The Hardy inequality with boundary or intermediate conditions. emEurasian Mathematical Journal. /em 2017, 8(2), 105-109. ISSN 2077-9879.

Requested document:  Kufner2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Kufner2.pdf
Captcha
Here. *